Bath salts taken, went through a psychosis, healed enough to function, only to later abuse adderall, (dextroamphetamine and racemic amphetamine) go into psychosis again. Am I doomed?

Long Road to Recover. You are not "doomed." BUT, brain injury and changes caused by bath salts and amphetamines can take well over a year of TOTAL sobriety to heal. Best bet is to stay sober and take meds as prescribed. Recurrent psychosis will delay recovery. After a good year or two without psychosis, you & doc can consider tapering off meds. Good luck.
No, you are not. Doomed by any external factor but you may doom yourself if you don't get help. Please see a mental health professional who specializes in addiction for help. The very best to you. Healthy diet and exercise can be part of your recovery.

Related Questions

Took bath salts drug years ago, lost all pleasure in life. Got better. Brought it back by abusing adderall (dextroamphetamine and racemic amphetamine). Now left lifeless. Dopamine?

See psychiatrist. Get all of this addressed ASAP. Do not allow this to get out of control any further. Things can improve, but misuse of drugs is a dismal choice. Get a second opinion and proceed. Best of luck. Read more...
Bath salts. Can cause your brain to stop producing its own neurotransmitters. I would continue to work with a doctor to address the depressive symptoms present. Read more...

I haven't taken Adderall (dextroamphetamine and racemic amphetamine) since my overdose 10 months ago, why do I still feel all of the side effects of an overdose even now? Including psychosis?

It is wise to seek. psychiatric evaluation if you have not already done so. Continued psychosis and "side effects", even if apparently induced by an OD on amphetamine 10 months ago, suggests an underlying vulnerability and condition requiring assessment and appropriate treatment which may lead to relief and better function. Best regards. Read more...

Can you tell me if someone abuses an Adderall (dextroamphetamine and racemic amphetamine) prescription & they don't have add/adhd, how does it affect their personality?

Abuse of adderall (dextroamphetamine and racemic amphetamine) Adderall (dextroamphetamine and racemic amphetamine) is a stimulant, so symptoms like hyperactivity and risky behaviors are common. More closely associated with cocaine intoxication and behavioral effects therein. Rapid movements, sweating, pupil dilation, racing thoughts, pressured/rapid speech would all be common behaviors to observe as well. Read more...

Some questions about adderall (dextroamphetamine and racemic amphetamine)? Can I use it if prior history of abuse or heart palpitations?

No. I would not give it to you. I don't know what your diagnosis is. I will tell you that every medicine should have a risk to benefit ratio completed. Read more...
Probably. I would consult with you physician and potentially a cardiologist. The cardiologist would probably do a ekg and/or echocardiogram to decide if you have any structural or heart rhythm problems. If you don't, you probably can use Adderall (dextroamphetamine and racemic amphetamine) under a doctor's guidance. But i would ask the doctor about these issues before using. Read more...

Coming off Adderall (dextroamphetamine and racemic amphetamine) abuse- self medicated fatigue problem. Would something like provigil be a bad idea?

Need Evaluation . It is not a good idea to self diagnose and it is a worse idea to self medicate. Do yourself a favor & get a full psych evaluation to help clarify the issues. You should also get an evaluation by your primary care doc to rule out cardiac issues, diabetes, thyroid problems, etc., that may be contributing to your fatigue. Note that stimulants are contraindicated if cardiac probs are present. Read more...
Probably. But another solution would be to talk with your psychiatrist about switching to a slow-release, once-daily stimulant like vyvanse, Adderall xr, concerta, Focalin (dexmethylphenidate) xr, or their generic equivalents. Taking one a day, you would then be able to lower the dose with time. Provigil will likely offer you no benefit and may worsen the effects of stopping adderall. Read more...